Im on day three of being off H and on Subutex....Feeling pretty rough as i was using a lot before and the Subutex isn't holding me. im not sure if i struggle with the withdrawls so bad because i know that there is something out there that will make me feel better! ive never personally had the flu but i know when people have that there is nothing they can do but wait for it 2 go! i think its all my state of mind does any1 agree?
... also sum1 told me i can post my own blog or sumthin so more ppl wud see it and be able 2 comment... how do i do then guys? x
Congrats for taking the step to get your life back.....I do agree there is a lot of mind controlling involved .you have to stay positive and keep you self busy... is this your first time in withdrawals? The transfer from h. To a drug like subtext you will be uncomfortable for a bit but you will start to stable out. The whole point is to drop you slowly and with little symptoms so if you start to get really sick you should notify your doc.... treat the symptoms if you can handle them ..try to eat and drink a lot of water/Gatorade etc....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.